# SDR SWAA2022040558510

- Difficulty date: October 9, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 40,648 hours, 23,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SUPPORT POST HAS A CRACKED ANGLE AT STA 867 LBL 11. / R & R AFT CARGO COMPARTMENT SUPPORT POST ANGLE AT STA 867 LBL 11 PER SRM 51-40-02.
